MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 32 / F; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 32 / F; ACETABULAR LINER
Model Number 01.26.3248HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22.Jan.2020: lot 155387: (b)(4) items manufactured and released on 14.12.2015.Expiration date: 2020-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
Revision surgery planned after 3 years and 9 months from the primary due to an infection.The surgeon plans to revise the liner.
 
Additional Manufacturer Narrative
Revision surgery performed on (b)(6) 2020, 3 years and 9 months from the primary due to an infection.The surgeon revised the liner.
 
Event or Problem Description
Revision surgery performed after 3 years and 9 months from the primary due to an infection.The surgeon revised the liner.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER 32 / F
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9706056
Report Number3005180920-2020-00048
Device Sequence Number3675614
Product Code LZO
UDI-Device Identifier07630030807619
UDI-Public07630030807619
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2020
Device Model Number01.26.3248HCT
Device Catalogue Number01.26.3248HCT
Device Lot Number155387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;